Absolutely linear relations (Short Communication).

Á. Száz; G. Száz

Aequationes mathematicae (1979)

  • Volume: 19, page 302-303
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Száz, Á., and Száz, G.. "Absolutely linear relations (Short Communication).." Aequationes mathematicae 19 (1979): 302-303. <http://eudml.org/doc/136830>.

@article{Száz1979,
author = {Száz, Á., Száz, G.},
journal = {Aequationes mathematicae},
keywords = {absolutely linear relations; vector space; cones; absolutely sublinear functions; seminorms; ordered vector spaces},
pages = {302-303},
title = {Absolutely linear relations (Short Communication).},
url = {http://eudml.org/doc/136830},
volume = {19},
year = {1979},
}

TY - JOUR
AU - Száz, Á.
AU - Száz, G.
TI - Absolutely linear relations (Short Communication).
JO - Aequationes mathematicae
PY - 1979
VL - 19
SP - 302
EP - 303
KW - absolutely linear relations; vector space; cones; absolutely sublinear functions; seminorms; ordered vector spaces
UR - http://eudml.org/doc/136830
ER -

NotesEmbed ?

top

You must be logged in to post comments.